# SDR 98ZZZM143

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Unit
- Part number: 8ES00558800
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI - FLT 4943 - DURING CLIMB-OUT OF DCA, THE FLIGHT ATTENDANT ALERTED THE CAPT OF SMOKE  IN AFT CABIN.  AIRCRAFT LANDED SAFELY AT BWI.  FOUND POWER UNIT AT SEAT 10D BURNED.
